# SDR ASOA2016071215227

- Difficulty date: July 12, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 280 FLOORBEAM ANGLE IS CORRODED BEYOND ALLOWABLE LIMITS .  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-42-06-001-001 A01, 51-42-21-001-001 A01, AND 54-41-02-001-001 A01.
